I was taking Maxzide 37.5/25 a generic white capsule with a black line around it. the R.P.H. changed the to Triamterene/ HCTZ by Mfg. Watson a round geen pill, and I have been coughing. Have you heard of any other person having this problem?
You could be allergic / sensitive to an excipient in the Watson version.
Have a chat with your doctor or pharmacist. They may suggest to stop taking it for a few days to see if your cough goes away. If it does you may well be allergic to the Watson generic version.
Yeah, I take the Watson triamterene and have developed a horrible, chronic cough. I never smoked and don't ever go in smokey environments. There's no evidence of infection and my doctor tried antibiotics that did nothing. The only med I take is the triamterene. I was on morphine and oxycodone for back pain, but weaned myself off those 9 months ago. Strangely, the cough began as I came off the pain meds and worsened as I reduced the dosage week by week. Now this cough won't go away and I am thinking it could be drug related.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Oct 2009 • 1 answer
Updated 25 Nov 2009 • 1 answer
Updated 30 May 2014 • 1 answer
Updated 19 May 2012 • 1 answer
Updated 19 Jul 2018 • 3 answers